Buscar

JOSE JAVIER SEGURA SALA

  • 27

  • 3

  • 1

 javier.segura@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias Físicas

 ANALISIS NUMERICO Y BIOMATEMATICA

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

 Publicaciones  Proyectos  Tesis dirigidas
Año de publicación

    1 de 2  Siguiente   Última
Fast, reliable and unrestricted iterative computation of Gauss-Hermite and Gauss-Laguerre quadratures

Artículo de Revista

Numerische Mathematik , November 2019, Volume 143, Issue 3, pp 649-682

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 01/07/2019

Non-iterative computation of Gauss-Jacobi quadrature

Artículo de Revista

SIAM J. Sci. Comput., 41(1), A668-A693

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 2019

On the computation and inversion of the cumulative noncentral beta distribution function

Artículo de Revista

Applied Mathematics and Computation Volume 361, 15 November 2019, Pages 74-86

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 29/05/2019

Uniform asymptotic expansions for Laguerre polynomials and related confluent hypergeometric functions

Artículo de Revista

Advances in computational mathematics October 2018, Volume 44, Issue 5, pp 1441-1474

 Autoría: T. M. DUNSTER, AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA

 01/10/2018

A new Fortran 90 program to compute regular and irregular associated Legendre functions (new version announcement)

Artículo de Revista

Computer Physics Communications Volume 225, April 2018, Pages 192-193

 Autoría: BARRY I. SCHNEIDER, JOSE JAVIER SEGURA SALA, AMPARO GIL GOMEZ, XIAOXU GUAN, KLAUS BARTSCHAT

 01/04/2018

Modeling the influence of co-localized intracellular calcium stores on the secretory response of bovine chromaffin cells

Artículo de Revista

Computers in Biology and Medicine 100 (2018) 165-175

 Autoría: GERARDO JORGE FELIX MARTINEZ, AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, JOSÉ VILLANUEVA, LUIS M. GUTIÉRREZ

 01/06/2018

Asymptotic Approximations to the Nodes and Weights of Gauss-Hermite and Gauss-Laguerre Quadratures

Artículo de Revista

Studies in Applied Mathematics 140:298-332

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, N.M. TEMME

 01/01/2018

Asymptotic Expansions of Jacobi Polynomials for Large Values of Beta

Artículo de Revista

SIGMA 14 (2018), 07

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 2018

Efficient computation of Laguerre polynomials

Artículo de Revista

Computer Physics Communications Volume 210, January 2017, Pages 124–131

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 01/01/2017

Efficient algorithms for the inversion of the cumulative central beta distribution

Artículo de Revista

Numerical Algorithms January 2017, Volume 74, Issue 1, pp 77–91

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, N.M. TEMME

 01/01/2017

Algorithm 969: Computation of the Incomplete Gamma Function for Negative Values of the Argument

Artículo de Revista

ACM Transactions on Mathematical Software V. 43 Issue 3, January 2017 Article No. 26

 Autoría: AMPARO GIL GOMEZ, DIEGO RUIZ ANTOLIN, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 01/01/2017

Conical: An extended module for computing a numerically satisfactory pair of solutions of the differential equation for conical functions

Artículo de Revista

Computer Physics Communications 217 (2017) 193-197

 Autoría: T.M. DUNSTER, AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, N.M. TEMMED

 01/04/2017

The Schwarzian-Newton method for solving nonlinear equations, with applications

Artículo de Revista

Math. Comp. 86 (2017), 865-879

 Autoría: JOSE JAVIER SEGURA SALA

 2017

Sharp bounds for cumulative distribution functions

Artículo de Revista

Journal of Mathematical Analysis and Applications, Volume 436, Issue 2, 15 April 2016, Pages 748-763

 Autoría: JOSE JAVIER SEGURA SALA

 15/04/2016

A new type of sharp bounds for ratios of modified Bessel functions

Artículo de Revista

Journal of Mathematical Analysis and Applications, Volume 443, Issue 2, 15 November 2016, Pages 1232-1246

 Autoría: DIEGO RUIZ ANTOLIN, JOSE JAVIER SEGURA SALA

 15/11/2016

Computation of a numerically satisfactory pair of solutions of the differential equation for conical functions of non-negative integer orders

Artículo de Revista

Numerical Algorithms March 2015, Volume 68, Issue 3, pp 497–509

 Autoría: T.M. DUNSTER, AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, N.M. TEMME

 01/03/2015

GammaCHI: a package for the inversion and computation of the gamma and chi-square cumulative distribution functions (central and noncentral)

Artículo de Revista

Computer Physics Communications Volume 191, June 2015, Pages 132–139

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICO C. TEMME

 01/06/2015

Computing the Kummer function U(a, b, z) for small values of the arguments

Artículo de Revista

Applied Mathematics and Computation, Volume 271, 15 November 2015, Pages 532–539

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 15/11/2015

On the complex zeros of Airy and Bessel functions and those of their derivatives

Artículo de Revista

Analysis and Applications, Vol. 12, No. 5 (2014) 537–561

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA

 09/06/2014

Algorithm 939: Computation of the Marcum Q-function

Artículo de Revista

ACM Transactions on Mathematical Software, Vol. 40, No. 3, Article 20, Publication date: April 2014.

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA

 2014

Monotonicity properties and bounds for the chi-square and gamma distributions.

Artículo de Revista

Applied Mathematics and Computation 246 (2014) 399–415

 Autoría: JOSE JAVIER SEGURA SALA

 2014

A theoretical study of factors influencing calcium-secretion coupling in a presynaptic active zone model

Artículo de Revista

Mathematical Biosciences and Engineering Volume 11, Number 5, October 2014, pp. 1027-1043

 Autoría: AMPARO GIL GOMEZ, VIRGINIA GONZÁLEZ-VÉLEZ, JOSE JAVIER SEGURA SALA, LUIS MIGUEL GUTIÉRREZ

 2014

The Asymptotic and Numerical Inversion of the Marcum Q-Function

Artículo de Revista

Studies in Applied Mathematics Volume 133, Issue 2, pages 257–278, August 2014

 Autoría: AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICOLAAS MARIA TEMME

 2014

    1 de 2  Siguiente   Última

Estamos realizando la búsqueda. Por favor, espere...